# SDR CALA2025082608136

- Difficulty date: August 16, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 77,554 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Part number: R5342079920101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 AT S22R FLANGE HAS CRACK INDICATION IN RADIUS JUST ABOVE LWR INBD STOP BOLT.  INTERIM REPAIR HAS BEEN ACCOMPLISHED IAW PART 1 OF ECRA 5341-01503 WITHOUT DEVIATIONS.  REPAIR PART HORIZONTAL FLANGE AND INNER CAP FILLET RADIUS PER PART 2A OF THE LATEST REVISION OF ECRA 5341-01503
